آمار

تعداد نشریات26
تعداد شماره‌ها552
تعداد مقالات5,709
تعداد مشاهده مقاله7,969,917
تعداد دریافت فایل اصل مقاله5,353,002
Ghanbari, Reza, Mahdavi-Amiri, Nezam, Yousefpour, Rohollah. (1389). Exact and approximate solutions of fuzzy LR linear systems: New algorithms using a least squares model and the ABS approach. نشریه علمی دانشگاه سیستان و بلوچستان, 7(2), 1-18. doi: 10.22111/ijfs.2010.167
Reza Ghanbari; Nezam Mahdavi-Amiri; Rohollah Yousefpour. "Exact and approximate solutions of fuzzy LR linear systems: New algorithms using a least squares model and the ABS approach". نشریه علمی دانشگاه سیستان و بلوچستان, 7, 2, 1389, 1-18. doi: 10.22111/ijfs.2010.167
Ghanbari, Reza, Mahdavi-Amiri, Nezam, Yousefpour, Rohollah. (1389). 'Exact and approximate solutions of fuzzy LR linear systems: New algorithms using a least squares model and the ABS approach', نشریه علمی دانشگاه سیستان و بلوچستان, 7(2), pp. 1-18. doi: 10.22111/ijfs.2010.167
Ghanbari, Reza, Mahdavi-Amiri, Nezam, Yousefpour, Rohollah. Exact and approximate solutions of fuzzy LR linear systems: New algorithms using a least squares model and the ABS approach. نشریه علمی دانشگاه سیستان و بلوچستان, 1389; 7(2): 1-18. doi: 10.22111/ijfs.2010.167


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.